# SDR REXA2022022200273

- Difficulty date: January 13, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690311115
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 847+16 TO F.S. 847.7 - REPLACED AND FABRICATE SIDE SEAT TRACK R/H BETWEEN FS 847 TO FS 865 IAW CRJ900 AMM 53-00-49-000-801-A07 SRM 51-40-11-001-001-A01 SRM 53-00-49-201-002-A01 AMM 53-00-49-400-801-A07 WVAC EMP STAMP # 776 MTC
